Opuscula Math. 27, no. 2 (2007), 181-185

 
Opuscula Mathematica

A note on a Vizing's generalized conjecture

Mostafa Blidia
Mustapha Chellali

Abstract. In this note we give a generalized version of Vizing's conjecture concerning the distance domination number for the cartesian product of two graphs.

Keywords: graph, dominating sets, Vizing's conjecture.

Mathematics Subject Classification: 05C69.

Full text (pdf)

  • Mostafa Blidia
  • University of Blida, Department of Mathematics, B.P. 270, Blida, Algeria
  • Mustapha Chellali
  • University of Blida, Department of Mathematics, B.P. 270, Blida, Algeria
  • Received: 2006-09-19.
Opuscula Mathematica - cover

Cite this article as:
Mostafa Blidia, Mustapha Chellali, A note on a Vizing's generalized conjecture, Opuscula Math. 27, no. 2 (2007), 181-185

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.